Volume 34, Number 6, 2020

  1. Crossed Modules, Double Group-Groupoids and Crossed Squares, 1755-1769
  2. Sedat Temel, Tunçar Şahan, Osman Mucuk

  3. Sum of K-Frames in Hilbert C∗ -Modules, 1771-1780
  4. Mohammad Mahmoudieh, Gholamreza Abbaspour Tabadkan, Aliakbar Arefijamaal

  5. Lightlike Submanifolds of Metallic Semi-Riemannian Manifolds, 1781-1794
  6. Selcen Yüksel Perktaş, Feyza Esra Erdoğan, Bilal Eftal Acet

  7. Existence of Positive Solutions to the Fractional Laplacian With Positive Dirichlet Data, 1795-1807
  8. Lijuan Liu

  9. Exponential Stability of Impulsive Neutral Stochastic Integrodifferential Equations Driven by a Poisson Jumps and Time-Varying Delays, 1809-1819
  10. A. Anguraj, K. Ravikumar, E. M. Elsayed

  11. Bifurcation of a Class of Stochastic Delay Differential Equations, 1821-1834
  12. Chaoliang Luo, Shangjiang Guo, Aiyu Hou

  13. Convergence Theory of Iterative Methods based on Proper Splittings and Proper Multisplittings for Rectangular Linear Systems, 1835-1851
  14. Vaibhav Shekhar, Chinmay Kumar Giri, Debasisha Mishra

  15. An Improvement of Recent Results in Controlled Metric Type Spaces, 1853-1862
  16. Nabil Mlaiki, Hassen Aydi, Nizar Souayah, Thabet Abdeljawad

  17. Convergence Theorems for Nonspreading Mappings and Equilibrium Problems in Hadamard Spaces, 1863-1874
  18. Davood Afkhamitaba, Hossein Dehghan

  19. On the Convergence of Series of Moments for Row Sums of Random Variables, 1875-1888
  20. João Lita da Silva

  21. Fixed Point Theorems via w-Distance in Relational Metric Spaces with an Application, 1889-1898
  22. Gopi Prasad

  23. Quasi-Uniform and Uniform Convergence of Riemann and Riemann-Type Integrable Functions With Values in a Banach Space, 1899-1913
  24. Pratikshan Mondal, Lakshmi Kanta Dey, Sk. Jaker Ali

  25. Twisted Product CR-Submanifolds in a Locally Conformal Kähler Space Forms, 1915-1925
  26. Vittoria Bonanzinga, Koji Matsumoto

  27. Hybrid Viscosity Approximation Methods for Systems of Variational Inequalities and Hierarchical Fixed Point Problems, 1927-1947
  28. Lu-Chuan Ceng, Ching-Feng Wen, Jen-Chih Yao, Yonghong Yao

  29. A Decomposition of Signed Graphs With Two Eigenvalues, 1949-1957
  30. Zoran Stanić

  31. Painlevé σ-Equations s1, s2 , s4 and Their Value Distribution, 1959-1973
  32. Ewa Ciechanowicz

  33. On Uniform Perfectness in Quasimetric Spaces, 1975-1987
  34. Qingshan Zhou, Yaxiang Li, Ailing Xiao

  35. Characterization of Mixed n-Jordan and Pseudo n-Jordan Homomorphisms, 1989-2002
  36. Masoumeh Neghabi, Abasalt Bodaghi, Abbas Zivari-Kazempour

  37. Meromorphic Solutions of Difference Equations Originated From Schwarzian Differential Equation, 2003-2015
  38. Shuang-Ting Lan, Zhi-Bo Huang, Chuang-Xin Chen

  39. On the Degenerate Pin Groups, 2017-2027
  40. Gülşah Aydın Şekerci, Abdilkadir Ceylan Çöken

  41. A GT Generated by a Family of Maps, 2029-2035
  42. Mohammad Reza Ahmadi Zand, Rasool Khayyeri

  43. Radical Screen Transversal Slant Lightlike Submanfolds of Indefinite Kaehler Manifolds, 2037-2046
  44. Mamta Thakur, Advin, S.M.K Haider

  45. Approximating Common Fixed Points by a New Faster Iteration Process, 2047-2060
  46. Chanchal Garodi, Izhar Uddin, Safeer Hussain Khan

  47. On the Fourth and Fifth Coefficients in the Carathéodory Class, 2061-2072
  48. Nak Eun Cho, Bogumiła Kowalczyk, Adam Lecko, Barbara Śmiarowska

  49. Approximate Optimality for Quasi Approximate Solutions in Nonsmooth Semi-Infinite Programming Problems, Using ε-Upper Semi-Regular Semi-Convexificators, 2073-2089
  50. Jutamas Kerdkaew, Rabian Wangkeeree, Gue Myung Lee

  51. Dual Wavelet Frames in Sobolev Spaces on Local Fields of Positive Characteristic, 2091-2099
  52. Ishtaq Ahmad, Neyaz Ahmad Sheikh

  53. Strongly EP Elements in a Ring With Involution, 2101-2107
  54. Zhicheng Xu, Ruijun Tang, Junchao Wei